Kindly tell me some ayurvedic drugs for tinea cruris. I had the disease last year but I am having the symptoms again. Itching has not gone completely. I have used Onabet cream. In the past, I have been on Tyza and Atarax. Please help.
Welcome to icliniq.com.
Tinea cruris is commonly caused by a type of fungus called dermatophytes.
It causes mostly circular growth on the skin and often looks like rings. It is also referred as ringworms.
Generally, it grows in unhygienic and wet areas.
Antifungal management is the line of treatment.
I suggest you apply Onabet cream (Sertaconazole Topical) externally twice a day after cleaning and drying the affected area.
Along with these medications, you can also use an ayurvedic ointment like Cutis cream, Six C Ointment externally.
I suggest you can take Khadirarishta 15 mL twice a day with equal amounts of water after meals and Gandhaka Rasayana Vati two tablets twice a day after meals. Consult your specialist doctor, discuss with him or her and with their consent take the above medicines.
For precaution, you should avoid spicy and junk foods. Also rice and curd.
For more information consult an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Dear doctor, Is it possible to use the VeinGogh treatment on the sclera of the eye to remove permanently the dilated blood vessels (telangiectasia of the sclera)? Read fullThe Manifestation of Ringworm Infection and Its Treatment
Ringworm is a fungal infection, which is called tinea in medical terms ... Ringworm, as the name suggests, is the name derived from the pattern of the lesion that develops in this disease ...... Read fullWhat ayurvedic medicines can treat tinea cruris?
Antifungal management is the line of treatment ... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask an Ayurveda Specialist Now